# SDR DALA2015012100525

- Difficulty date: January 20, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FWD/AFT LOWER EDGE PRODUCTION DOUBLERS ON AFT CARGO DOOR SKIN. DOUBLERS WERE BLEND OUT IAW SRM 52-01, FIG 1.  ORIGINAL THICKNESS ON FWD DOUBLER IS .160 AND REMAINING IS .154 WITHIN LIMITS IAW SRM 52-01, FIG 1 FWD DOUBLER WAS TREATED AND PAINTED IAW SRM 51-10-3, PAR 14-21 AFT DOUBLER WAS REPLACED IAW SRM 51-30-2.
